MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Electrode, bipolar

KARL STORZ SE & Co. KG Electrode, bipolar
Model Number 011050-10
Medical Device Problem Codes Break (1069); Explosion (4006)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information received, during a hysteroscopy procedure, a 15 fr bipolar loop ruptured (exploded) during use, making it impossible to continue the surgical procedure.It was stated that the procedure was performed only partially, according to the surgical report and the soot left in the uterus as a result of the loop rupture was aspirated, and corticosteroids plus antibiotics were administered to the patient.It was stated that the patient's hospitalization was not prolonged.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation the event is filed under internal karl storz complaint id: (b)(4).

Brand Name
Electrode, bipolar
Common Device Name
Electrode, bipolar
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
MDR Report Key50184707
Report Number50184707
Device Sequence Number10007993
Product Code FAS
UDI-Device Identifier04048551412633
UDI-Public04048551412633
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
Report Date (Section F) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011050-10
Device Catalogue Number011050-10
Device Lot Number848251
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/24/2026
Event Location Hospital
Date Report to Manufacturer08/07/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Article: 26053CB.LOT: RK01.; Article: 26053CB.LOT: YN04.; Article: 26053EB.LOT: ZN01.; Article: 26053SC.LOT: ZN02.; Article: 26120AA.Serial: (b)(6).; Article: UH400.Serial: (b)(6).; Article: UH801.LOT: YN03.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown